Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 628972, 6 pages
http://dx.doi.org/10.1155/2014/628972
Research Article

On Harmonic Functions Defined by Differential Operator with Respect to -Symmetric Points

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor D. Ehsan, Malaysia

Received 29 April 2014; Revised 4 July 2014; Accepted 7 July 2014; Published 23 July 2014

Academic Editor: Heinrich Begehr

Copyright © 2014 Afaf A. Ali Abubaker and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Clunie and T. Sheil-Small, “Harmonic univalent functions,” Annales Academiae Scientiarum Fennicae A I: Mathematica, vol. 9, pp. 3–25, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  2. T. Sheil-Small, “Constants for planar harmonic mappings,” Journal of the London Mathematical Society, vol. 42, no. 2, pp. 237–248, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  3. K. Sakaguchi, “On a certain univalent mapping,” Journal of the Mathematical Society of Japan, vol. 11, pp. 72–75, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. N. Shanmugam, C. Ramachandran, and V. Ravichandran, “Fekete-Szegö problem for subclasses of starlike functions with respect to symmetric points,” Bulletin of the Korean Mathematical Society, vol. 43, no. 3, pp. 589–598, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. R. Chand and P. Singh, “On certain schlicht mappings,” Indian Journal of Pure and Applied Mathematics, vol. 10, no. 9, pp. 1167–1174, 1979. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. N. das and P. Singh, “On subclasses of schlicht mapping,” Indian Journal of Pure and Applied Mathematics, vol. 8, no. 8, pp. 864–872, 1977. View at Google Scholar · View at MathSciNet
  7. O. P. Ahuja and J. M. Jahangiri, “Sakaguchi-type harmonic univalent functions,” Scientiae Mathematicae Japonicae, vol. 59, no. 1, pp. 239–244, 2004. View at Google Scholar · View at MathSciNet
  8. K. Al Shaqsi and M. Darus, “On subclass of harmonic starlike functions with respect to K-symmetric points,” International Mathematical Forum, vol. 2, no. 57-60, pp. 2799–2805, 2007. View at Google Scholar · View at MathSciNet
  9. A. A. Ali Abubaker and M. Darus, “On starlike and convex functions with respect to k-symmetric points,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 834064, 9 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. M. Jahangiri, G. Murugusundaramoorthy, and K. Vijaya, “Salagean-type harmonic univalent functions,” Southwest Journal of Pure and Applied Mathematics, no. 2, pp. 77–82, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. K. Al-Shaqsi and M. Darus, “On univalent functions with respect to k-symmetric points defined by a generalized Ruscheweyh derivatives operator,” Journal of Analysis and Applications, vol. 7, no. 1, pp. 53–61, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. M. Jahangiri, “Harmonic functions starlike in the unit disk,” Journal of Mathematical Analysis and Applications, vol. 235, no. 2, pp. 470–477, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. A. Abubaker and M. Darus, “A note on subclass of analytic functions with respect to k-symmetric points,” International Journal of Mathematical Analysis, vol. 6, no. 12, pp. 573–589, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  14. K. Al-Shaqsi and M. Darus, “Application of Hölder inequality in generalised convolutions for functions with respect to k-symmetric points,” Applied Mathematical Sciences, vol. 3, no. 33-36, pp. 1787–1797, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  15. M. Darus and R. W. Ibrahim, “Analytic functions with respect to N-symmetric, conjugate and symmetric conjugate points involving generalized differential operator,” Proceedings of the Pakistan Academy of Sciences, vol. 46, no. 2, pp. 75–83, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  16. B. A. Frasin and M. Darus, “Subordination results on subclasses concerning Sakaguchi functions,” Journal of Inequalities and Applications, vol. 2009, Article ID 574014, 7 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus